Verification of a Paillier based shuffle using representations of the symmetric group
Bull. Korean Math. Soc. 2009 Vol. 46, No. 4, 771-787
Printed July 1, 2009
Soojin Cho and Manpyo Hong
Ajou University
Abstract : We use an idea of linear representations of the symmetric group to reduce the number of communication rounds in the verification protocol, proposed in Crypto 2005 by Peng et al., of a shuffling. We assume Paillier encryption scheme with which we can apply some known zero-knowledge proofs following the same line of approaches of Peng et al. Incidence matrices of $1$-subsets and $2$-subsets of a finite set is intensively used for the implementation, and the idea of $\lambda$-designs is employed for the improvement of the computational complexity.
Keywords : proof of shuffle, mix-net, representation of symmetric group, homomorphic encryption, $\lambda$-designs
MSC numbers : Primary 94A60; Secondary 11T71
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd